UNIGE document Scientific Article
previous document  unige:12715  next document
add to browser collection
Title

Décompositions paradoxales des groupes de Burnside

Authors
Published in Comptes rendus Mathematique. 1998, vol. 327, no. 2, p. 127 - 132
Identifiers
Full text
Structures
Citation
(ISO format)
CECCHERINI, Tullio, GRIGORCHUK, Rostislav, DE LA HARPE, Pierre. Décompositions paradoxales des groupes de Burnside. In: Comptes rendus mathématique, 1998, vol. 327, n° 2, p. 127 - 132. doi: 10.1016/S0764-4442(98)80004-9 https://archive-ouverte.unige.ch/unige:12715

274 hits

0 download

Update

Deposited on : 2010-11-30

Export document
Format :
Citation style :